Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 95, NWS Atlanta, GA

February 12, 2024DeKalb County, Rockdale County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 12, 2024, 10:17 AM EST for DeKalb County, Rockdale County, Georgia. It took effect at Feb 12, 2024, 4:09 PM EST. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
Feb 12, 2024, 10:17 AM EST (15:17 UTC)
In effect from
Feb 12, 2024, 4:09 PM EST
Expired
Feb 12, 2024, 10:12 PM EST
In force
6 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties DeKalb County, GA, Rockdale County, GA

The radar

The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow River at Pleasant Hill Road near Lithonia (YLOG1). The gauge peaked at 13.05 ft at Feb 12, 2024, 7:00 PM EST.

actionminormoderate5101502/1202/1302/14
Action stage
11 ft
Minor stage
13 ft
Moderate stage
17 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02207220, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

205 
WGUS42 KFFC 121517
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1017 AM EST Mon Feb 12 2024

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Yellow River at Pleasant Hill Road near Lithonia affecting 
  Rockdale and DeKalb Counties.

  Yellow River at Gees Mill Road affecting Newton and Rockdale 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

The next statement will be issued this evening at 1030 PM EST.

&&

GAC089-247-130330-
/O.NEW.KFFC.FL.W.0095.240212T2334Z-240214T0055Z/
/YLOG1.1.ER.240212T2334Z.240213T0600Z.240213T1854Z.UU/
1017 AM EST Mon Feb 12 2024

...FLOOD WARNING IN EFFECT FROM THIS EVENING TO TOMORROW EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Yellow River at Pleasant Hill Road near Lithonia.

* WHEN...From this evening to tomorrow evening.

* IMPACTS...At 15 feet, Minor flooding continues and expands further 
  into the woodlands and fields near the river upstream and 
  downstream from the gage on Pleasant Hill Road. In Dekalb County...
  some flooding of backyards of homes begin on Harmony Hills Drive 
  and Court. Johnson Creek flowing under Union Grove Road into the 
  river begins to back up.

* ADDITIONAL DETAILS...
  - At 9:45 AM EST Monday the stage was 7.6 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    this evening to a crest of 15 feet just after midnight
    tonight. It will then fall below flood stage early tomorrow
    afternoon.
  - Flood stage is 13 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403


$$

GAC217-247-130330-
/O.NEW.KFFC.FL.W.0096.240213T0541Z-240214T1700Z/
/MYRG1.1.ER.240213T0541Z.240214T0000Z.240214T1100Z.UU/
1017 AM EST Mon Feb 12 2024

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO EARLY WEDNESDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Yellow River at Gees Mill Road.

* WHEN...From late tonight to early Wednesday afternoon.

* IMPACTS...At 13 feet, Minor flooding continues to expand into the 
  woodlands...fields and pasture along the river upstream and 
  downstream from the gage on Gees Mill Road in Rockdale County. 
  Most of Sockwell Road by the river in Newton County will be 
  flooded with up to 4 feet of water. Minor flooding also occurs in 
  Newton County in the Riverside Estates Travel and Trailer Park. 
  Any trailers near the river may need to be moved to higher ground. 
  A playground by the river will begin to flood.

* ADDITIONAL DETAILS...
  - At 9:30 AM EST Monday the stage was 6.1 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 13.4 feet tomorrow
    evening. It will then fall below flood stage Wednesday
    morning.
  - Flood stage is 11 feet.


&&

LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393


$$
3 follow-up statements
502 
WGUS82 KFFC 121939
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
239 PM EST Mon Feb 12 2024

...The Flood Warning continues for the following rivers in Georgia...

  Yellow River at Pleasant Hill Road near Lithonia affecting 
  Rockdale and DeKalb Counties.

  Yellow River at Gees Mill Road affecting Newton and Rockdale 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

The next statement will be issued late tonight at 245 AM EST.

&&

GAC089-247-130745-
/O.EXT.KFFC.FL.W.0095.240212T2109Z-240213T2000Z/
/YLOG1.1.ER.240212T2109Z.240213T0600Z.240213T1400Z.UU/
239 PM EST Mon Feb 12 2024

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Yellow River at Pleasant Hill Road near Lithonia.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 15 feet, Minor flooding continues and expands further 
  into the woodlands and fields near the river upstream and 
  downstream from the gage on Pleasant Hill Road. In Dekalb County...
  some flooding of backyards of homes begin on Harmony Hills Drive 
  and Court. Johnson Creek flowing under Union Grove Road into the 
  river begins to back up.

* ADDITIONAL DETAILS...
  - At 2:16 PM EST Monday the stage was 12.0 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    late this afternoon to a crest of 15.1 feet just after
    midnight tonight. It will then fall below flood stage late
    tomorrow morning.
  - Flood stage is 13 feet.


&&

LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403


$$

GAC217-247-130745-
/O.EXT.KFFC.FL.W.0096.240213T0249Z-240214T1348Z/
/MYRG1.1.ER.240213T0249Z.240213T1800Z.240214T0748Z.UU/
239 PM EST Mon Feb 12 2024

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO WEDNESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Yellow River at Gees Mill Road.

* WHEN...From this evening to Wednesday morning.

* IMPACTS...At 13.0 feet, Minor flooding continues to expand into 
  the woodlands...fields and pasture along the river upstream and 
  downstream from the gage on Gees Mill Road in Rockdale County. 
  Most of Sockwell Road by the river in Newton County will be 
  flooded with up to 4 feet of water. Minor flooding also occurs in 
  Newton County in the Riverside Estates Travel and Trailer Park. 
  Any trailers near the river may need to be moved to higher ground. 
  A playground by the river will begin to flood.

* ADDITIONAL DETAILS...
  - At 2:16 PM EST Monday the stage was 8.8 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 13.5 feet early tomorrow
    afternoon. It will then fall below flood stage early
    Wednesday morning.
  - Flood stage is 11 feet.


&&

LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393


$$
892 
WGUS82 KFFC 130024
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
724 PM EST Mon Feb 12 2024

...The Flood Warning continues for the following rivers in Georgia...

  Yellow River at Pleasant Hill Road near Lithonia affecting DeKalb 
  and Rockdale Counties.

For the Yellow River Basin...including Suwanee, Lawrenceville, 
Plantation Rd Lawrenceville, Tanglewood Drive Snellville, Lilburn, 
Snellville, Snellville, Silver Hill Rd Stone Mtn, Lithonia, Stone 
Mountain, Lee Road below Snellville, Lithonia, Lithonia, Lithonia, 
Milstead, Gees Mill Road, Snellville, Loganville, Milstead, 
Milstead, Milstead, Rocky Plains...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

The next statement will be issued Tuesday morning at 730 AM EST.

&&

GAC089-247-131230-
/O.CON.KFFC.FL.W.0095.000000T0000Z-240213T2000Z/
/YLOG1.1.ER.240212T2308Z.240212T2331Z.240213T1400Z.UU/
724 PM EST Mon Feb 12 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Yellow River at Pleasant Hill Road near Lithonia.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 15.0 feet, Minor flooding continues and expands 
  further into the woodlands and fields near the river upstream and 
  downstream from the gage on Pleasant Hill Road. In Dekalb County...
  some flooding of backyards of homes begin on Harmony Hills Drive 
  and Court. Johnson Creek flowing under Union Grove Road into the 
  river begins to back up.

* ADDITIONAL DETAILS...
  - At 6:46 PM EST Monday the stage was 13.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:46 PM EST Monday was 23.4 feet.
  - Forecast...The river is expected to rise to a crest of 15.1
    feet just after midnight tonight. It will then fall below
    flood stage late tomorrow morning.
  - Flood stage is 13.0 feet.
  - Flood History...This crest compares to a previous crest of
    15.1 feet on 09/18/2004.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403


$$
589 
WGUS82 KFFC 130312
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1012 PM EST Mon Feb 12 2024

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Yellow River at Pleasant Hill Road near Lithonia affecting 
  Rockdale and DeKalb Counties.

GAC089-247-130415-
/O.CAN.KFFC.FL.W.0095.000000T0000Z-240213T0312Z/
/YLOG1.1.ER.240212T2308Z.240212T2331Z.240213T0106Z.UU/
1012 PM EST Mon Feb 12 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Yellow River at Pleasant Hill Road near Lithonia.

* ADDITIONAL DETAILS...
  - At 9:46 PM EST Monday the stage was 12.6 feet and falling.
  - Forecast...The river is expected to fall to 2.3 feet Saturday
    evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 12, 10:09 AM EST, 8 minutes earlier.

Area forecast discussion, Feb 12, 10:09 AM EST, 8 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1009 AM EST Mon Feb 12 2024

...Morning Area Forecast Discussion...

.UPDATE...
Issued at 958 AM EST Mon Feb 12 2024

Forecast remains on track. Recently refreshed the existing Flood
Watch. Additional rainfall amounts of 1-2 inches are likely across
the SE half of the area (locally higher). Additional rains of 1 inch
plus remain possible across the NW half of the area. Best chance for
an isolated severe thunderstorm is across the extreme southern
portion of the area into the afternoon hours. Will be evaluating the
need for a Wind Advisory with the afternoon package. Previous
forecast package supported issuance for the NE mountains tonight and
Tuesday morning. /SEC

&&

.SHORT TERM...
(Today through Tuesday)
Issued at 337 AM EST Mon Feb 12 2024

At a glance:

-Heavy Rain possible today. A Flood Watch is in effect for much of
north and central Georgia.

-Severe WX along and south of the I-20 corridor as a stationary
front lifts to the north.

Showers and thunderstorms are moving through the area primarily
across the central part of the CWA. Storms have been sub severe with
a few statements for small hail. Given the lack of the instability
along the axis, it will be hard pressed for these storms to generate
severe weather during the overnight time period. That story changes
slightly as the cold front approaches close to dawn. By the time the
sun starts to come up, a number of models are indicating the
possibility of an MCS approaching the CWA's border. These storms are
definitely likely, but given the conditions during the overnight
hours and the timing of the front it is unlikely that the
environment which lacks SB CAPE and has only moderate bulk shear
values will support a widespread severe weather outbreak. That being
a few storms may contain damaging winds and the outside chance of an
isolate tornado can't be ruled out.

The bigger concern will likely be the flash flooding potential. Rain
bands are expected to remain in the same general location through
the morning and into the afternoon. A few locations at the SW end of
the Flood Watch have already seen up to two inches of rain with more
on the way.

The whole system is expected to clear the area by 8 PM. Gusty winds
will likely settle in on the back side of the system as the pressure
gradient tightens as high pressure moves in and a Wind Advisory may
be needed but given how much we have going on this morning the day
shift will have an opportunity to take a closer look at this and
make a decision.

Vaughn

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 337 AM EST Mon Feb 12 2024

At a glance:

-Cooler temperatures are expected this week and into next weekend.

-Another round of precip is possible for the southern part of the CWA

Dry conditions are anticipated to continue through mid week up until
next weekend. As another weak impulse in the subtropical jet will
bring rain to the far southern parts of the CWA. At this time it
looks like this will mostly be a rain event with not instability to
work with we've kept thunder out of the grids.

Temps are expected to be pleasantly in the upper 50s and low 60s in
the afternoon. Overnight lows may be close to freezing for the
northern part of the CWA through the long term.

Vaughn

&&

.AVIATION...
(12Z TAFS)
Issued at 646 AM EST Mon Feb 12 2024

RA across the metro with a few TSRA possible after 12Z. TSRA will be
prevailing after 16Z as a line of storms lift north this morning.
IFR CIGS will continue until the front pushes the RA out after 00Z.
VIS could be less than 2SM at times in periods of heaviest RA and
TSRA. Winds out of the SE will go SW after 00Z with some gusts
exceeding 25kts as the storms clear the area.

//ATL Confidence...12Z Update...

Medium to High on all elements.

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          65  45  58  33 / 100  50   0   0
Atlanta         66  41  54  36 / 100  30   0   0
Blairsville     60  37  50  30 / 100  70   0   0
Cartersville    66  40  54  30 / 100  20   0   0
Columbus        71  44  59  35 / 100  10   0   0
Gainesville     63  40  55  34 / 100  50   0   0
Macon           70  47  59  35 / 100  40   0   0
Rome            67  39  55  31 / 100  20   0   0
Peachtree City  67  42  56  32 / 100  20   0   0
Vidalia         73  50  61  37 / 100  50   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 7 PM EST this evening for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>076-078>085-089>097.

SHORT TERM...SEC
LONG TERM....Vaughn
AVIATION...Vaughn
Hazardous weather outlook, Feb 12, 9:05 AM EST, 1 hour 12 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
905 AM EST Mon Feb 12 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-130900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
905 AM EST Mon Feb 12 2024

This Hazardous Weather Outlook is for North and Central Georgia.

.DAY ONE...Today and Tonight...

Periods of rain will continue through early afternoon, especially
areas east of I-85. Fortunately, widespread heavy rainfall will be
coming to an end, but an additional round of showers and storms is
expected later today as the entire storm system moves across the
area. Flood warnings are in effect for some rivers and streams
that will continue rise and respond to the heavy rainfall.

The overall severe weather risk is low today, but the potential
for a few stronger storms later today remains possible, mainly
across parts of central Georgia, south of Atlanta. Localized wind
damage is the main threat if any storms do become strong to
marginally severe.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Feb 12, 8:35 AM EST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
835 AM EST Mon Feb 12 2024

GAZ022-032>035-043>047-054-055-057-121430-
Fayette GA-Walton GA-Rockdale GA-Forsyth GA-Gwinnett GA-Henry GA-
South Fulton GA-North Fulton GA-Douglas GA-Barrow GA-Cobb GA-
Clayton GA-DeKalb GA-
835 AM EST Mon Feb 12 2024

...An area of heavy rainfall will impact portions of central Rockdale,
southwestern Barrow, DeKalb, north central Fayette, southwestern
Forsyth, central Cobb, northeastern Douglas, Gwinnett, northwestern
Henry, northwestern Walton, Clayton and Fulton Counties through 930
AM EST...

At 833 AM EST, an area of heavy rainfall over metro Atlanta was nearly
stationary.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Atlanta, Marietta, Douglasville, Lawrenceville, Decatur, Conyers,
Winder, Jonesboro, Peachtree Corners, City of South Fulton, Sandy
Springs, Roswell, Johns Creek, Alpharetta, Smyrna, Dunwoody, East
Point, Duluth, Union City, and Sugar Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3396 8464 3408 8442 3417 8406 3404 8374
      3379 8378 3373 8389 3374 8391 3371 8391
      3360 8411 3351 8443 3366 8468
TIME...MOT...LOC 1333Z 241DEG 18KT 3380 8427

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Feb 12, 8:45 AM EST, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
845 AM EST Mon Feb 12 2024

GAZ036>039-049>051-060>062-121445-
Taliaferro GA-Wilkes GA-Morgan GA-Putnam GA-Hancock GA-Warren GA-
Oglethorpe GA-Clarke GA-Oconee GA-Greene GA-
845 AM EST Mon Feb 12 2024

...An area of heavy rainfall will impact portions of Oconee, Warren,
Morgan, central Putnam, northern Hancock, Clarke, Greene, Taliaferro,
Wilkes and Oglethorpe Counties through 945 AM EST...

At 842 AM EST, an area of heavy rainfall was centered on Greensboro
and was nearly stationary.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Eatonton, Washington, Madison, Greensboro, Watkinsville, Warrenton,
Sparta, Crawfordville, Lexington, Athens, Union Point, Winterville,
Crawford, North High Shoals, Tignall, Bostwick, Arnoldsville,
Woodville, White Plains, and Siloam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3365 8249 3366 8251 3364 8256 3365 8258
      3361 8265 3345 8259 3330 8275 3321 8318
      3330 8343 3356 8361 3376 8355 3400 8339
      3402 8305 3404 8295 3398 8285 3399 8264
      3386 8261 3387 8257 3380 8258 3364 8248
TIME...MOT...LOC 1342Z 245DEG 8KT 3365 8312

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 7:15 PM ESTFlash Flood WarningFFCHarris, Muscogee3 hr
Feb 12, 12:01 AM ESTSpecial Weather StatementFFCCarroll, Haralson29 min
Feb 12, 12:28 AM ESTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton32 min
Feb 12, 1:07 AM ESTSpecial Weather StatementFFCMeriwether23 min
Feb 12, 3:17 AM ESTFlash Flood WarningFFCClayton, Coweta, Fayette, Heard, Henry, Meriwether and 3 more6 hr
Feb 12, 3:44 AM ESTFlash Flood WarningFFCHarris, Lamar, Meriwether, Pike, Spalding, Talbot and 2 more6 hr
Feb 12, 5:28 AM ESTFlash Flood WarningFFCBibb, Houston, Jones, Monroe, Peach, Twiggs6 hr
Feb 12, 5:42 AM ESTRiver Flood WarningFFCForsyth, Fulton48 hr
Feb 12, 5:44 AM ESTRiver Flood WarningFFCFayette, Spalding64 hr
Feb 12, 6:21 AM ESTFlash Flood WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot6 hr
Feb 12, 6:54 AM ESTRiver Flood WarningFFCLamar, Spalding7 hr
Feb 12, 8:06 AM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Feb 12, 8:23 AM ESTRiver Flood WarningFFCChattahoochee, Muscogee61 hr
Feb 12, 8:35 AM ESTSpecial Weather StatementFFCClayton, Cobb, DeKalb, Fulton, Gwinnett, Rockdale55 min
Feb 12, 8:36 AM ESTRiver Flood WarningFFCTroup36 hr
Feb 12, 8:45 AM ESTSpecial Weather StatementFFCClarke, Greene, Hancock, Morgan, Oconee, Oglethorpe and 4 more60 min
Feb 12, 9:05 AM ESTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson3 days
Feb 12, 10:07 AM ESTRiver Flood WarningFFCCoweta, Fayette16 hr
Feb 12, 10:17 AM ESTRiver Flood WarningFFCNewton, Rockdale34 hr
Feb 12, 10:22 AM ESTRiver Flood WarningFFCTalbot, Upson55 hr
Feb 12, 10:22 AM ESTRiver Flood WarningFFCMeriwether, Pike43 hr
Feb 12, 10:22 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding34 hr
Feb 12, 10:29 AM ESTRiver Flood WarningFFCChattooga5 hr
Feb 12, 10:41 AM ESTRiver Flood WarningFFCBaldwin, Washington, Wilkinson52 hr
Feb 12, 10:41 AM ESTRiver Flood WarningFFCJohnson, Washington, Wilkinson21 days
Feb 12, 10:41 AM ESTRiver Flood WarningFFCGreene, Oconee, Oglethorpe3 days
Feb 12, 10:41 AM ESTRiver Flood WarningFFCJohnson, Laurens, Washington, Wilkinson7 days
Feb 12, 10:46 AM ESTRiver Flood WarningFFCBarrow, Jackson33 hr
Feb 12, 11:03 AM ESTRiver Flood WarningFFCForsyth22 hr
Feb 12, 11:07 AM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding21 days
Feb 12, 11:24 AM ESTRiver Flood WarningFFCWhitfield5 hr
Feb 12, 2:29 PM ESTWind AdvisoryFFCBanks, Barrow, Bartow, Butts, Carroll, Catoosa and 51 more22 hr
Feb 12, 2:34 PM ESTRiver Flood WarningFFCJones18 hr
Feb 12, 3:41 PM ESTRiver Flood WarningFFCMorgan, Newton4 hr
Feb 12, 5:37 PM ESTRiver Flood WarningFFCHeard20 hr
Feb 12, 6:04 PM ESTSpecial Weather StatementFFCDade, Walker41 min
Feb 12, 6:17 PM ESTSpecial Weather StatementFFCChattooga, Floyd, Haralson, Polk28 min
Feb 12, 6:42 PM ESTSpecial Weather StatementFFCBartow, Catoosa, Floyd, Gordon, Murray, Whitfield48 min
Feb 12, 6:45 PM ESTSpecial Weather StatementFFCCarroll, Haralson, Heard, Paulding, Polk45 min

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.